Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 296, NWS Albuquerque, NM

August 19, 2018Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 19, 2018, 4:03 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2018, 4:03 PM MDT (22:03 UTC)
Expired
Aug 19, 2018, 5:00 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 153 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2248 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS55 KABQ 192203
SVRABQ
NMC033-047-192300-
/O.NEW.KABQ.SV.W.0296.180819T2203Z-180819T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT SUN AUG 19 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  North central San Miguel County in northeastern New Mexico...
  Southeastern Mora County in northeastern New Mexico...

* Until 500 PM MDT.

* At 403 PM MDT, a severe thunderstorm was located 8 miles north of
  Maes, or 14 miles southeast of Wagon Mound, moving south at 20 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Maes and Trujillo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3585 10479 3593 10452 3558 10424 3549 10473
TIME...MOT...LOC 2203Z 340DEG 18KT 3581 10461 

HAIL...1.75IN
WIND...70MPH
 
$$

Guyer
2 follow-up statements
252 
WWUS55 KABQ 192214
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
414 PM MDT SUN AUG 19 2018

NMC033-047-192300-
/O.CON.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
San Miguel-Mora-
414 PM MDT SUN AUG 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTH CENTRAL SAN MIGUEL AND SOUTHEASTERN MORA COUNTIES...

At 414 PM MDT, a severe thunderstorm was located near Maes, or 17
miles south of Wagon Mound, moving south at 20 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Maes and Trujillo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3585 10479 3593 10452 3558 10424 3549 10473
TIME...MOT...LOC 2214Z 344DEG 17KT 3576 10461 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
 
$$

Guyer
579 
WWUS55 KABQ 192231
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
431 PM MDT SUN AUG 19 2018

NMC033-192240-
/O.CAN.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
Mora-
431 PM MDT SUN AUG 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3557 10430 3549 10473 3577 10478 3578 10477
      3578 10444
TIME...MOT...LOC 2230Z 346DEG 18KT 3567 10461 

$$

NMC047-192300-
/O.CON.KABQ.SV.W.0296.000000T0000Z-180819T2300Z/
San Miguel-
431 PM MDT SUN AUG 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTH CENTRAL SAN MIGUEL COUNTY...

At 430 PM MDT, a severe thunderstorm was located over Maes, or 23
miles south of Wagon Mound, moving south at 20 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and two inch hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Maes and Trujillo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3557 10430 3549 10473 3577 10478 3578 10477
      3578 10444
TIME...MOT...LOC 2230Z 346DEG 18KT 3567 10461 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...80MPH
 
$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:30 PM MDT, 33 minutes earlier.

Area forecast discussion, Aug 19, 3:30 PM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT Sun Aug 19 2018

.SYNOPSIS...
A moist back door front will dive through the eastern plains and into
the central valley with a gusty east wind below canyons tonight. The
strongest wind will be below Tijeras Canyon where gusts may reach 45
mph after midnight. The front will trigger scattered to isolated
showers and thunderstorms along and especially east of the central
mountain chain overnight. Although the front will improve low level
moisture some, very dry air aloft will limit shower and thunderstorm
development to the mountains on Monday. High temperatures will also
trend downward a few to several degrees across central and eastern
areas on Monday. A more traditional monsoon flow will develop
Tuesday through the end of the week as the subtropical high pressure
system builds east of New Mexico steering a persistent plume of
subtropical moisture over the state from the south and southwest.
This will result in daily rounds of scattered to at times numerous
showers and thunderstorms over western, northern and central areas.
High temperatures will vary from near normal to around 6 degrees
above normal.

&&

.DISCUSSION...
Thunderstorm outflows from convection on the eastern plains should
give the gusty east canyon wind a little extra push tonight. Models
are forecasting borderline advisory speeds at KABQ overnight, but
these should be a little stronger due to the thunderstorm outflows.

Very dry air aloft that moved over the state from the northwest in
the wake of yesterday's upper level trough will remain in place
through Monday. This will limit thunderstorm development again. The
subtropical high will move over south central parts of the state
from the west on Monday. Meanwhile an upper level low pressure
system will move into the Pacific northwest, and this will begin to
draw some subtropical moisture northward over southern NM under the
ridge. Thus, the best coverage for showers and thunderstorms on
Monday will be over the southern high terrain, where scattered to
isolated activity is expected.

Depending on the model, the subtropical high is expected to center
somewhere around Texas or the lower Mississippi River Valley Tuesday
through the end of the week. There will be a marked increase in
thunderstorm coverage and rainfall intensity starting Tuesday
afternoon. A more active period for storms may be Thursday as an
upper level trough crossing the northern and central Rockies
interacts with this moisture.

44

&&

.FIRE WEATHER...
A backdoor cold front will move across the northeast plains this
afternoon and continue to the west and southwest tonight. The front
will interact with sufficient moisture and surface heating to
generate isolated showers and thunderstorms across the northeast
plains and adjacent highlands this afternoon and evening. Stronger
storms will be capable of producing large hail and damaging wind
gusts. The backdoor front will produce isolated to scattered showers
and thunderstorms across the eastern plains tonight. As the front
moves across the central mountains, east to southeast gap winds in
the Middle Rio Grande Valley will range between 25 to 40 mph with
gusts of 35 to 50 mph late this evening and overnight. Relative
humidity recovery will be good to excellent across most of the area
tonight, except to the west of the Continental Divide, where fair
recovery is expected. As the backdoor cold front stalls just to the
west of the Continental Divide Monday, increasing low level moisture
behind the front will result in minimum relative humidity from 25 to
40 percent east of the central mountains and between 15 and 25
percent from the central mountains to the Continental Divide.
Relative humidity will fall below 15 percent across the Northwest
Plateau and Northwest Highlands Monday afternoon. High pressure
aloft will drift eastward over NM Monday, and light winds aloft will
contribute to surface winds less than 15 mph across the entire
region. Ventilation rates Monday will be good across the Northwest
Plateau and poor to fair across the rest of the region.

As the upper level high shifts eastward into West TX Tuesday,
subtropical moisture will increase slightly across western and
northern NM. Scattered showers and thunderstorms will develop Tuesday
afternoon and evening across portions of western and northern NM.
Slow storm motion Tuesday afternoon and evening will create the
potential for flash flooding. Minimum relative humidity Tuesday will
be above 20 percent across the entire region, and winds will be 5 to
15 mph across western and central NM and 15 to 20 mph across eastern
NM. Ventilation rates will be good to excellent across much of the
region Tuesday, except for areas of fair ventilation across portions
of western and south central NM.

As the upper high progresses further east Wednesday through next
weekend, a south to southwest flow aloft over NM will continue to
transport subtropical moisture northward across NM. Daily rounds of
showers and thunderstorms can be expected through this period with
the greatest chances across western and northern NM.

28

&&

.AVIATION...
18Z TAF CYCLE
A backdoor cold front will move southwestward across northeast and
east central NM this afternoon. East to northeast behind the front
will be light at 5 to 10 knots with a few gusts to 15 knots.
Northwest flow aloft will allow drier mid level air to move across
the region today, and stronger winds aloft will reach the surface
across northwest and west central NM, where northwest winds will gust
to between 20 and 30 knots this afternoon. The backdoor front will
strengthen slightly and move westward tonight. As the front moves
across the Middle Rio Grande Valley late this evening and overnight,
strong gap winds will develop with east to southeast winds 15 to 30
knots and gusts between 25 and 30 knots in the Santa Fe area and 30
to 40 knots in the Albuquerque area. Clouds behind the front across
the eastern plains tonight will fall into the 060 to 100 range, while
cloud ceilings along the east slopes of the Sangre de Cristos will
fall to as low as 035. VFR conditions are expected to prevail this
afternoon through early Monday afternoon.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  92  61  90 /   0   5   5  30
Dulce...........................  46  88  48  88 /   5  10  10  30
Cuba............................  53  87  56  87 /   5   5  10  30
Gallup..........................  49  91  56  88 /   0   5   5  40
El Morro........................  47  85  52  82 /   0   5  10  60
Grants..........................  50  88  55  86 /   0   5  10  40
Quemado.........................  49  86  56  83 /   0  10  10  60
Glenwood........................  60  94  62  91 /   0  10  30  30
Chama...........................  44  81  47  81 /   5  10  10  30
Los Alamos......................  58  80  60  81 /  10   5  10  30
Pecos...........................  54  77  57  81 /  20  10  20  20
Cerro/Questa....................  46  78  50  81 /  20  10  10  30
Red River.......................  43  66  45  70 /  30  10  20  30
Angel Fire......................  38  74  41  77 /  40  10  20  30
Taos............................  49  84  51  86 /  10  10  10  20
Mora............................  47  78  50  81 /  40  10  20  40
Espanola........................  57  86  59  88 /  10   5  10  20
Santa Fe........................  56  80  60  83 /  10  10  10  20
Santa Fe Airport................  56  84  58  86 /  10   5  10  20
Albuquerque Foothills...........  61  88  64  89 /   5   5  10  10
Albuquerque Heights.............  65  89  67  91 /   5   5   5  10
Albuquerque Valley..............  61  91  63  93 /   5   5   5  10
Albuquerque West Mesa...........  62  90  64  92 /   5   5   5  10
Los Lunas.......................  59  92  61  93 /   5   5   5  10
Rio Rancho......................  61  90  64  92 /   5   5   5  10
Socorro.........................  63  94  66  93 /   0  10  10   5
Sandia Park/Cedar Crest.........  54  82  59  84 /  10   5  10  20
Tijeras.........................  57  84  60  86 /  10   5  10  20
Moriarty/Estancia...............  52  85  52  88 /  10   5  10  20
Clines Corners..................  54  80  56  85 /  20  10  10  10
Gran Quivira....................  55  87  57  87 /   5   5  10  10
Carrizozo.......................  61  88  63  87 /   5  10  10  20
Ruidoso.........................  53  79  55  81 /  20  20  30  20
Capulin.........................  49  76  54  83 /  20  10  10  40
Raton...........................  50  80  52  87 /  20  10  10  30
Springer........................  52  83  53  89 /  20   5   5  30
Las Vegas.......................  50  76  53  82 /  30  10  10  20
Clayton.........................  53  79  55  88 /  20   5   5  10
Roy.............................  55  78  57  86 /  30   5   5  20
Conchas.........................  62  87  63  95 /  30   5   5   5
Santa Rosa......................  61  84  63  92 /  30   5   5   5
Tucumcari.......................  62  87  63  96 /  20   5   0   0
Clovis..........................  60  83  62  90 /  20   5   0   5
Portales........................  60  85  62  92 /  20  10   0   0
Fort Sumner.....................  65  85  67  93 /  30  10   0   5
Roswell.........................  67  90  69  96 /  20  20   5   0
Picacho.........................  62  83  63  89 /  20  20  10  10
Elk.............................  58  78  59  84 /  20  20  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from midnight tonight to 6 AM MDT Monday for the
following zones... NMZ519.

&&

44
Hazardous weather outlook, Aug 19, 3:23 AM MDT, 12 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sun Aug 19 2018

NMZ501>540-200930-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
323 AM MDT Sun Aug 19 2018

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible in eastern New Mexico late this
afternoon and this evening with hail and gusty downburst winds
possible. A cold front will surge through gaps and canyons within the
central mountain chain tonight, leading to gusty winds of 45 to
perhaps 50 mph near the Albuquerque metro area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

After minimal thunderstorm activity on Monday, moisture will begin
increasing in western and northern New Mexico through the middle of
the week with slow-moving storms and possible locally heavy rainfall
returning. Storms could begin expanding into central New Mexico by
late in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

52

In the hours before

Special weather statement, Aug 19, 2:09 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
209 PM MDT SUN AUG 19 2018

NMZ530-531-192030-
Union County-Harding County-
209 PM MDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARDING AND WEST CENTRAL
UNION COUNTIES UNTIL 230 PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Gladstone, or 31 miles south of Des Moines, moving
southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gladstone.

&&

LAT...LON 3632 10400 3644 10384 3627 10358 3609 10382
TIME...MOT...LOC 2009Z 317DEG 11KT 3630 10384

Guyer
Special weather statement, Aug 19, 2:48 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
248 PM MDT SUN AUG 19 2018

NMZ530-531-192115-
Union County-Harding County-
248 PM MDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND WEST
CENTRAL UNION COUNTIES UNTIL 315 PM MDT...

At 248 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Bueyeros, or 25 miles northeast of Mosquero, moving
southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bueyeros.

&&

LAT...LON 3618 10390 3628 10371 3601 10346 3588 10376
TIME...MOT...LOC 2048Z 331DEG 19KT 3610 10373

Guyer
Special weather statement, Aug 19, 3:17 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT SUN AUG 19 2018

NMZ528-192145-
Far Northeast Highlands-
317 PM MDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL
345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm over
Wagon Mound, moving southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 381 and 396.

&&

LAT...LON 3588 10443 3578 10469 3578 10474 3606 10485
      3614 10465
TIME...MOT...LOC 2117Z 333DEG 16KT 3597 10469

Guyer
Special weather statement, Aug 19, 3:18 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT SUN AUG 19 2018

NMZ528-530-531-192145-
Far Northeast Highlands-Union County-Harding County-
318 PM MDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST
CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gladstone, or 33 miles south of Des Moines, moving southeast at 20
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gladstone, Farley and Yates.

&&

LAT...LON 3634 10410 3643 10390 3618 10368 3606 10398
TIME...MOT...LOC 2118Z 333DEG 16KT 3628 10393

Guyer
Special weather statement, Aug 19, 3:44 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
344 PM MDT SUN AUG 19 2018

NMZ530-531-192200-
Union County-Harding County-
344 PM MDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING AND WEST
CENTRAL UNION COUNTIES UNTIL 400 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Gladstone, or 25 miles north of Mosquero, moving
south at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Yates.

&&

LAT...LON 3619 10396 3622 10383 3603 10367 3598 10395
TIME...MOT...LOC 2144Z 343DEG 24KT 3613 10388

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:08 PM MDTSpecial Weather StatementABQSanta Fe37 min
Aug 18, 6:11 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel2 hr
Aug 18, 6:24 PM MDTSpecial Weather StatementABQHarding36 min
Aug 18, 6:38 PM MDTSpecial Weather StatementABQOtero52 min
Aug 18, 6:39 PM MDTAreal Flood AdvisoryABQHarding, San Miguel111 min
Aug 18, 6:59 PM MDTSpecial Weather StatementABQQuay31 min
Aug 18, 7:33 PM MDTSpecial Weather StatementABQQuay27 min
Aug 18, 7:41 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel2 hr
Aug 18, 8:48 PM MDTAreal Flood AdvisoryABQCurry, Quay117 min
Aug 18, 9:40 PM MDTSpecial Weather StatementABQCurry50 min
Aug 18, 10:22 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt113 min
Aug 18, 10:37 PM MDTFlash Flood WarningABQCurry3 hr
Aug 19, 2:43 AM MDTWind AdvisoryABQ25 hr
Aug 19, 2:09 PM MDTSpecial Weather StatementABQUnion21 min
Aug 19, 2:48 PM MDTSpecial Weather StatementABQHarding27 min
Aug 19, 3:17 PM MDTSpecial Weather StatementABQMora28 min
Aug 19, 3:18 PM MDTSpecial Weather StatementABQHarding27 min
Aug 19, 3:29 PM MDTSevere Thunderstorm WarningABQColfax, Mora61 min
Aug 19, 3:44 PM MDTSpecial Weather StatementABQHarding16 min
Aug 19, 4:23 PM MDTTornado WarningABQSan Miguel37 min
Aug 19, 4:48 PM MDTTornado WarningABQSan Miguel27 min
Aug 19, 4:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min
Aug 19, 5:39 PM MDTSevere Thunderstorm WarningABQSan Miguel66 min
Aug 19, 5:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel58 min
Aug 19, 5:55 PM MDTAreal Flood AdvisoryABQColfax2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.